An existence theorem for harmonic mappings of Riemannian manifolds

Stefan Hildebrandt Bonn University, Germany Helmut Kaul Bonn University, Germany Kjell-Ove Widman Bonn University, Germany

TBD mathscidoc:1701.331505

Acta Mathematica, 138, (1), 1-16, 1975.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 302 downloads ] [ 0 comments ] [ Cited by 209 ]
@inproceedings{stefan1975an,
  title={An existence theorem for harmonic mappings of Riemannian manifolds},
  author={Stefan Hildebrandt, Helmut Kaul, and Kjell-Ove Widman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203241717062214},
  booktitle={Acta Mathematica},
  volume={138},
  number={1},
  pages={1-16},
  year={1975},
}
Stefan Hildebrandt, Helmut Kaul, and Kjell-Ove Widman. An existence theorem for harmonic mappings of Riemannian manifolds. 1975. Vol. 138. In Acta Mathematica. pp.1-16. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203241717062214.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved